Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 96, NWS North Platte, NE

May 21, 2012Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 21, 2012, 5:29 PM MDT for Keith County, Nebraska. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2012, 5:29 PM MDT (23:29 UTC)
Expired
May 21, 2012, 6:15 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Keith County, NE

The radar

The North Platte radar (KLNX), 109 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1478 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

499 
WUUS53 KLBF 212329
SVRLBF
NEC101-220015-
/O.NEW.KLBF.SV.W.0096.120521T2329Z-120522T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 PM MDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 615 PM MDT

* AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR KEYSTONE...OR 6 MILES NORTH OF OGALLALA...
  AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  KEYSTONE AROUND 535 PM MDT.
  ROSCOE AROUND 540 PM MDT.
  PAXTON AND SARBEN AROUND 615 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4135 10128 4101 10128 4117 10184 4134 10173
TIME...MOT...LOC 2329Z 287DEG 18KT 4121 10165
WIND...HAIL <50MPH 1.00IN

$$

ROBERG
1 follow-up statement
990 
WWUS53 KLBF 212349
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
649 PM CDT MON MAY 21 2012

NEC101-220015-
/O.CON.KLBF.SV.W.0096.000000T0000Z-120522T0015Z/
KEITH NE-
549 PM MDT MON MAY 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN KEITH
COUNTY UNTIL 615 PM MDT...

AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR KEYSTONE...OR 6 MILES NORTHEAST OF OGALLALA...
MOVING SOUTHEAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAXTON AROUND 615 PM MDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
INTERSTATE 80 MILE MARKER 140.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4135 10128 4101 10128 4117 10184 4134 10173
TIME...MOT...LOC 2349Z 301DEG 20KT 4117 10158
WIND...HAIL <50MPH 1.00IN

$$

ROBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:05 PM MDT, 2 hours 24 minutes earlier.

Area forecast discussion, May 21, 3:05 PM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
405 PM CDT MON MAY 21 2012

.DISCUSSION...
DEVELOPING DRYLINE INTERSECTION ACROSS WRN NEB IS EXPECTED TO BE
THE FOCUS FOR ISOLATED STRONG TO SEVERE STORMS LATE THIS AFTERNOON
AND THIS EVENING. BEST GUESS IS THE CONVECTION WILL WEAKEN AFTER
SUNDOWN AND GET CARRIED EAST IN A WEAKER FORM. THE DRYLINE WILL
RETREAT WEST SOME TONIGHT AND SHARPEN UP WEST OF HIGHWAY 61
TUESDAY AFTERNOON. LOW PRESSURE DEEPENING TO AROUND 991 MB LATE
TUESDAY AFTERNOON SHOULD DRAW THE DRYLINE EAST AND FORM ANOTHER
INTERSECTION ACROSS WRN NEB. ISOLATED STRONG OR SEVERE STORMS MAY
DEVELOP AGAIN ALONG THE ENTIRE LENGTH OF THE DRYLINE WITH STORMS
WEAKENING IN THE EVENING. ORGANIZED MCS ACTIVITY ACROSS SD MIGHT
BE ABLE TO BUILD SOUTH SOMEWHAT INTO NCNTL NEB BUT VERY WARM 700
MB TEMPS NEAR 14C MAY CAP STORM DEVELOPMENT.

THE MAIN ACTION SHOULD TAKE PLACE LATE WEDNESDAY AFTERNOON AND
OVERNIGHT INTO THURSDAY MORNING. A COLD FRONT SHOULD MOVE THROUGH
TUESDAY NIGHT AND BECOME STATIONARY ACROSS KS TUESDAY AFTERNOON. A
FAIRLY STRONG UPPER LEVEL TROF WILL MOVE THROUGH WEDNESDAY NIGHT.
MEANWHILE AN 850 MB FRONT WILL LIFT NORTH TO NEAR THE KS-NEB
BORDER WITH MOISTURE POOLING BEHIND THE FRONT ACROSS SWRN AND
NCNTL NEB. THE FRONT...DEEPENING MOISTURE AND A WEAKLY COUPLED
250MB 100KT JET SHOULD PROVIDE MORE THAN ADEQUATE FORCING FOR
ORGANIZED ELEVATED POSSIBLY SEVERE TSTMS. STORM ACTIVITY SHOULD
EXIT THE FCST AREA BY AROUND 12Z THURSDAY.

THEREAFTER...COLD AIR ALOFT AND WEAK RESIDUAL DYNAMICS ARE EXPECTED
TO CONTINUE PRODUCING SCATTERED SHOWERS AND ELEVATED THUNDERSTORMS
THURSDAY AND THURSDAY NIGHT. THE FOCUS IS HIGHLY UNCERTAIN AS THE
WEDNESDAY NIGHT SYSTEM MAY DISTORT MOISTURE FIELDS ALOFT AND AT
THE SFC. THE MODELS INDICATE A SECOND OR PERHAPS EVEN A THIRD
DISTURBANCE MOVING THROUGH A DEEP UPPER LEVEL TROF ACROSS THE WRN
U.S..

TEMPERATURES TUESDAY SHOULD RISE INTO THE MID 90S BEHIND THE
DRYLINE WITH MOSTLY 80S TO THE EAST. HIGHS IN THE UPPER 60S AND 70S ARE
EXPECTED BEHIND THE COLD FRONT WEDNESDAY AND JUST 60S TO LOWER 70S
ON THURSDAY AS THE COLD FRONT DROPS FARTHER SOUTH INTO SRN KS.

A WIND ADVISORY WILL BE ISSUED FOR A GOOD PORTION OF NCNTL NEB
TUESDAY AFTN/EVENING. SUSTAINED WINDS NEAR 30 MPH WITH GUSTS TO 45
MPH SHOULD DEVELOP AS THE LOW DEEPENS ACROSS WRN/CNTL SD.

LONG TERM...FRIDAY THROUGH MEMORIAL DAY...

MODELS COMING INTO PRETTY GOOD AGREEMENT TODAY REGARDING THE
SYNOPTIC PATTERN FOR THE UPCOMING MEMORIAL DAY WEEKEND. LARGE TROF OF
LOW PRESSURE WILL DEVELOP ACROSS THE WESTERN CONUS WITH A RIDGE OF
UPPER LEVEL HIGH PRESSURE ACROSS THE EASTERN CONUS. OUR AREA WILL
BE IN BETWEEN THESE TWO FEATURES...WITH STRONG SOUTHWEST FLOW
ALOFT EXPECTED. THESE STRONG WINDS ALOFT WILL COMBINE WITH A
STATIONARY FRONT MEANDERING BACK AND FORTH ACROSS THE PLAINS...AND
T-STORM PROBABILITIES LOOKING DECENT. TEMPERATURES WILL BE
TRICKY...DEPENDING ON THE LOCATION OF THE BOUNDARY. SATURDAY LOOKS
TO BE THE WARMEST DAY...AS BOTH THE GFS AND ECMWF LIFT THE FRONT
NORTH INTO SOUTH DAKOTA. THE FRONT SAGS BACK SOUTH INTO THE AREA
SUNDAY AND MEMORIAL DAY.

&&

.AVIATION...
A SFC TROUGH WILL BE THE FOCUS FOR ISOLATED TO SCATTERED T-STORM
DEVELOPMENT LATE THIS AFTERNOON. THE SFC TROUGH SHOULD EXTEND FROM
NEAR MERRIMAN TO BIG SPRINGS BY LATE AFTERNOON. AFTER STORMS
DEVELOP...THEY SHOULD MOVE SOUTHEAST THROUGH PARTS OF WESTERN
NEBRASKA THROUGH THE EVENING. DUE TO THE EXPECTED ISOLATED NATURE TO
THE STORMS...WILL NOT INCLUDE IN EITHER OF THE TAF SITE FORECASTS.
HOWEVER...SOME SHORT TERM MODEL GUIDANCE DOES BRING A T-STORM
THROUGH THE KLBF TERMINAL AROUND 01Z. WILL CONTINUE TO MONITOR.

OTHERWISE...EXPECT VFR CONDITIONS OUTSIDE OF ANY T-STORM ACTIVITY.
SFC WINDS WILL BE GUSTY FROM THE SOUTH AT 15 TO 25 KTS THIS
AFTERNOON...DECREASING TO AROUND 15 KTS TONIGHT.

&&

.FIRE WEATHER...
THE DRYLINE IS EXPECTED TO MOVE EAST INTO WRN SHERIDAN...GARDEN
AND DEUEL COUNTIES TUESDAY AFTERNOON BUT NO MUCH FARTHER AS DEEP
MOISTURE REMAINS DRAPED ACROSS WRN NEB. SOME SOLNS MOVE THE
DRYLINE FARTHER EAST BUT THIS IS UNCERTAIN AT THIS TIME. GIVEN THE
OVERALL MODEL TREND TOWARD DEEPER MOISTURE PROFILES IT IS BELIEVED
THE DRYLINE WILL NOT SWEEP THROUGH WRN NEB TUESDAY AFTERNOON
PRECLUDING CRITICAL FIRE DANGER. IT IS ALSO INDICATED THAT WINDS BEHIND
THE DRY LINE WILL MIX OUT PRODUCE GUSTS LESS THAN 25 MPH. TSTM
COVERAGE ALONG THE DRYLINE AND ELSEWHERE IS EXPECTED TO REMAIN
ISOLATED.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FROM 1 PM CDT /NOON
MDT/ TO 9 PM CDT /8 PM MDT/ TUESDAY FOR NEZ005>010-025>029-037-038-094.

&&

SHORT TERM...CDC
AVIATION/EXTENDED...TAYLOR
Hazardous weather outlook, May 21, 3:55 PM MDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
455 PM CDT MON MAY 21 2012

NEZ004>010-022>029-035>038-056>059-069>071-094-222200-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
455 PM CDT MON MAY 21 2012 /355 PM MDT MON MAY 21 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL TRACK EAST TO SOUTHEAST ACROSS
WESTERN NEBRASKA THIS EVENING. A SEVERE STORM IS POSSIBLE...WITH
LARGE HAIL THE AND DAMAGING WIND THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

CRITICAL OR NEAR CRITICAL WILDFIRE DANGER IS POSSIBLE TUESDAY
AFTERNOON ACROSS THE NEBRASKA PANHANDLE AND PORTIONS OF THE
WESTERN SAND HILLS. THIS IS DUE TO A COMBINATION OF LOW AFTERNOON
RELATIVE HUMIDITY AND GUSTY SOUTHERLY WINDS.

FOR AREAS EAST OF THE PANHANDLE...STRONG SOUTHERLY WINDS WILL
DEVELOP IN ADVANCE OF AN APPROACHING COLD FRONT. FREQUENT GUSTS TO
45 MPH ARE POSSIBLE...ESPECIALLY EAST OF A LINE FROM NORTH PLATTE
TO VALENTINE.

AS THE COLD FRONT TRACKS EAST TUESDAY NIGHT...SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME STRONG STORMS
CONTAINING GUSTY WINDS AND HAIL ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE AT TIMES WEDNESDAY THROUGH SUNDAY
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. LATER FORECASTS AND
WILL REFINE THE POTENTIAL FOR ANY SEVERE THUNDERSTORM DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

TAYLOR

In the hours before

Special weather statement, May 21, 3:14 PM MDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
414 PM CDT MON MAY 21 2012

NEZ004-022-023-035-056-057-212200-
ARTHUR NE-DEUEL NE-GARDEN NE-GRANT NE-KEITH NE-SHERIDAN NE-
314 PM MDT MON MAY 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARTHUR...SOUTHEASTERN
SHERIDAN...NORTHWESTERN KEITH...GRANT...EASTERN GARDEN AND
NORTHEASTERN DEUEL COUNTIES UNTIL 400 PM MDT...

AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BINGHAM TO 9 MILES
SOUTHWEST OF WINDLASS HILL...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
ASH HOLLOW STATE HISTORICAL PARK AND LEWELLEN AROUND 320 PM MDT.
WINDLASS HILL AND ASHBY AROUND 325 PM MDT.
SWEDE LAKE AND BOURQUIM HILL AROUND 330 PM MDT.
CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA AROUND 335 PM MDT.
HIGHWAY 26 MILE MARKER 130 AROUND 340 PM MDT.
EAGLE GULCH CAMPGROUND AROUND 345 PM MDT.
OTTER CREEK CAMPGROUND...JENSEN LAKE AND HYANNIS AROUND 350 PM MDT.
HIGHWAY 61 MILE MARKER 150 AROUND 355 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

CDC
Special weather statement, May 21, 3:42 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 PM MDT MON MAY 21 2012

NEZ022-023-035-057-094-212230-
ARTHUR NE-GARDEN NE-GRANT NE-KEITH NE-WESTERN CHERRY NE-
342 PM MDT MON MAY 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY...ARTHUR...
NORTHWESTERN KEITH...GRANT AND EXTREME EASTERN GARDEN COUNTIES UNTIL
430 PM MDT...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ASHBY TO 8 MILES
NORTH OF JENSEN LAKE TO BOURQUIM HILL TO CLEAR CREEK STATE WILDLIFE
MANAGEMENT AREA...AND MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
OTTER CREEK CAMPGROUND AROUND 350 PM MDT.
HIGHWAY 61 MILE MARKER 140 AROUND 355 PM MDT.
MOTHER LAKE...JENSEN LAKE...HIGHWAY 61 MILE MARKER 150 AND HYANNIS
AROUND 400 PM MDT.
LEMOYNE AROUND 405 PM MDT.
SPRING VALLEY LAKE AND HAYTHORN LAKE AROUND 410 PM MDT.
HIGHWAY 61 MILE MARKER 170...PRATT LAKE AND HIGHWAY 61 MILE MARKER
120 AROUND 415 PM MDT.
HIGHWAY 61 MILE MARKER 100 AND SAND PUDDIN LAKE AROUND 420 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

CDC
Local storm report, May 21, 4:23 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             11 SW ARTHUR            41.46N 101.84W
05/21/2012  E1.00 INCH       ARTHUR             NE   PUBLIC

            A FEW QUARTER SIZE STONES...BUT MOST WERE HALF INCH OR
            SMALLER.

&&

SJACOBS
Local storm report, May 21, 4:59 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             5 N LEMOYNE             41.36N 101.80W
05/21/2012  E1.00 INCH       KEITH              NE   PUBLIC

            LARGEST HAIL TO THE SIZE OF QUARTERS...GROUND COVERED
            WHITE.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:30 PM MDTWind AdvisoryLBFBlaine, Boyd, Brown, Cherry, Custer, Garfield and 7 more30 hr
May 21, 4:03 PM MDTSevere Thunderstorm WarningLBFArthur, Keith42 min
May 21, 4:44 PM MDTSevere Thunderstorm WarningLBFArthur, Keith46 min
May 21, 5:57 PM MDTSevere Thunderstorm WarningLBFCherry48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.